# SDR IXXA08SMN212S

- Difficulty date: October 28, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 72,846 hours, 18,649 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Part time: 72,846 hours, 18,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO COMPARTMENT RIGHT FLANGE FRAME SHOWS MISDRILLED HOLE AT STATION 1400.000 LONGERON 16 RIGHT.  BLENDED OUT MISDRILLED AREA.  PERFORMED NDT INSPECTION.  NO CRACK AND NO CORROSION FOUND.  FABRICATED INTERNAL DOUBLER ANGLE, AND FILLER.  PERFORMED HEAT TREATMENT.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW FAA FORM 81103 NUMBER 08549 DATED 11/24/08, SEMAN DRAWING ED-4877 DATED 11/10/08, DC8 NDT SPM PART 06-10-01-001, DC8 SRM 51-1-1 PAGE 1, 13, AND 17, DC8 SRM 51-1-8B, DC8 SRM 51-1-20D, AND SRM 51-3-1.
